# SDR SWAA2024100438739

- Difficulty date: August 21, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING BAY PNEUMATIC CROSS OVER DUCT ATTACH BRACKET ON KEEL BEAM CRACKED JUST AFT OF F.S. 540. (DOT 51-002)<[01] VERIFIED STEP 1.
